# SDR WWMA9600022

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121000
- Condition: Defective
- Location: Lav
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START THE LAV SMOKE LIGHT ILLUMINATED, THE FLIGHT ATTENDENT CONFIRMED IT WAS A FALSE INDICATION.  MAINTENANCE REPLACED THE LAV SMOKE DETECTOR AND RELEASED THE AIRCRAFT TO SERVICE.
